Table of Contents
Geometry
Volume 2013, Article ID 292691, 5 pages
http://dx.doi.org/10.1155/2013/292691
Research Article

Generalized Projectively Symmetric Spaces

1Department of Mathematics, University of Mohaghegh Ardabili, P.O. Box 56199-11367, Ardabil, Iran
2Faculty of Mathematics and Computer Science, Amirkabir University of Technology, 424 Hafez Avenue, P.O. Box 15875-4413, Tehran, Iran

Received 30 October 2012; Accepted 1 January 2013

Academic Editor: Salvador Hernandez

Copyright © 2013 Dariush Latifi and Asadollah Razavi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dariush Latifi and Asadollah Razavi, “Generalized Projectively Symmetric Spaces,” Geometry, vol. 2013, Article ID 292691, 5 pages, 2013. https://doi.org/10.1155/2013/292691.